# SDR AALA201705039002

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 8,667 hours, 2,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR R1 EMERGENCY EXIT SIGN IS BROKEN OFF LOWER FASTENER. REPLACED R1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-13.
